Alert archive / Colorado / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 2, 2008, 10:29 PM MDT for Lincoln County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 10:29 PM MDT (04:29 UTC)
- Expired
- Jul 2, 2008, 11:30 PM MDT
- In force
- 61 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, CO
The radar
The Denver radar (KFTG), 87 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 3520 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KBOU 030429
FFWBOU
COC073-030530-
/O.NEW.KBOU.FF.W.0004.080703T0429Z-080703T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1029 PM MDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
* UNTIL 1130 PM MDT
* AT 1025 PM MDT...FLOODING WAS STILL A CONCERN ALONG HIGHWAY 71 TO
THE NORTH OF LIMON IN NORTHWEST LINCOLN COUNTY. HEAVY RAIN HAS
ENDED SO FLOOD WATERS WILL SLOWLY DECLINE OVER THE NEXT HOUR.
* THE FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF THE
WARNED COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.
LAT...LON 3937 10353 3938 10371 3939 10372 3941 10371
3942 10372 3954 10370 3955 10353
TIME...MOT...LOC 0425Z 129DEG 7KT 3950 10361
$$1 follow-up statement
000
WGUS75 KBOU 030524
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1124 PM MDT WED JUL 2 2008
COC073-030534-
/O.EXP.KBOU.FF.W.0004.000000T0000Z-080703T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-
1124 PM MDT WED JUL 2 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM MDT FOR NORTH
CENTRAL LINCOLN COUNTY...
FLOOD WATERS HAVE SUBSIDED AND FLASH FLOODING IS NO LONGER EXPECTED.
LAT...LON 3937 10353 3938 10371 3939 10372 3941 10371
3942 10372 3954 10370 3955 10353
TIME...MOT...LOC 0524Z 129DEG 7KT 3957 10373
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:13 PM MDT, 7 hours 16 minutes earlier.
Area forecast discussion, Jul 2, 3:13 PM MDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 313 PM MDT WED JUL 2 2008 .SHORT TERM...RADAR AND SATELLITE PICTURES ARE SHOWING CONVECTION DEVELOPING OVER THE FOOTHILLS AND MOUNTAINS. NOTHING MUCH OUT ON THE PLAINS YET. THERE IS A CUMULUS FIELD DENOTING A DECENT BOUNDARY FROM JUST NORTHEAST OF CHEYENNE...ACROSS NORTHEASTERN WELD COUNTY TO JUST NORTHEAST OF AKRON. WATER VAPOR PICTURES INDICATE SOME SYNOPTIC SCALE ENERGY UPSTREAM MOVING SOUTHEASTWARD DOWN THE FRONT SIDE OF THE RIDGE AXIS. SURFACE DEW POINTS ARE IN THE 40S TO LOWER 50S F OVER THE PLAINS AND LOWER FOOTHILLS. LOW LEVEL WINDS ARE MAINLY EAST TO SOUTHEASTERLY OVER THE PLAINS...BUT FAIRLY WEAK IN SPEED. MODELS KEEP US IN WEAK WEST-NORTHWESTERLY FLOW OVERNIGHT AND THURSDAY. THE QG VERTICAL VELOCITY FIELDS DO SHOW SOME WEAK UPWARD MOTION FOR THE FORECAST AREA OVERNIGHT INTO THURSDAY...THEN BENIGN ENERGY FOR THURSDAY AFTERNOON. THE LOW LEVEL WIND AND PRESSURE FIELDS HAVE A SURGE AND UPSLOPE BOUNDARY LAYER FLOW FOR THE PLAINS AND FOOTHILLS THIS EVENING AND TONIGHT. EAST TO SOUTHEASTERN FLOW IS INDICATED ON THURSDAY. FOR MOISTURE...THE NAM HAS PLENTY IN THE LOWER AND MID LEVEL OVER THE EAST AND FOOTHILLS OVERNIGHT WELL THROUGH THURSDAY. THE GFS SHOWS THE STRATUS TOO...BUT NOT TO THE EXTENT OF THE NAM. DEW POINT PROGGS HAVE 50S F ALL NIGHT AND ALL OF THURSDAY FOR THE PLAINS AND LOWER FOOTHILLS. PRECIPITABLE WATER VALUES RANGE FROM 0.80 TO 1.40 INCHES OVERNIGHT THROUGH THURSDAY...HIGHEST TONIGHT. MODELS SHOW A THETA-E AXIS OVER THE PLAINS AND FOOTHILLS THIS EVENING...SAGGING SOUTHWESTWARD THROUGH THE NIGHT. THE BEST CAPE THIS EVENING...IS OVER THE FOOTHILLS... ADJACENT PLAINS...AND PALMER RIDGE. IT IS SIMILAR ON THURSDAY. LAPSE RATES ARE FAIRLY STEEP THIS EVENING...BUT ON THURSDAY THE EASTERN TWO-THIRDS OF THE PLAINS ARE PRETTY CAPPED. THE QPF FIELDS HAVE DECENT MEASURABLE PRECIPITATION OVER THE PLAINS OVERNIGHT ...WITH LESS AMOUNTS FOR LATE DAY THURSDAY. WITH CURRENT REAL DATA IN MIND...ALONG WITH THE BOUNDARIES AROUND...THE PROGGED SURGE...AND THE SYNOPTIC SCALE EXPECTED WILL GO WITH 30%-40%S THIS EVENING... DECREASING LATE. ON THURSDAY WILL GO WITH 10%-30%S FOR LATE DAY. FOR TEMPERATURES...THURSDAYS HIGH ARE 3-7 C COOLER THAN TODAYS. .LONG TERM...UPPER LEVEL RIDGE WILL MAKE SLOW EWRD PROGRESS ACROSS THE CNTRL ROCKY MTN REGION THRU THE WEEKEND. CONSEQUENTLY WE/LL SEE STEADY DRYING AND WARMING EACH DAY WITH NWLY FLOW TRANSITIONING TO NEAR ZONAL FLOW BY SATURDAY. ALTHO MODELS SHOW A WEAK SHORTWAVE CLIPPING THE NERN CORNER OF THE STATE LATE ON SUNDAY...ABOUT THE SAME TIME A WEAK SFC FRONT BACKS INTO THE AREA. FOR THAT REASON WILL RAISE POPS OUT THAT WAY BY 10 PCT. OTHERWISE STG DAYTIME HEATING SHOULD MANAGE TO SPARK ISOLD/WDLY SCT T-STORMS EACH AFTERNOON AND EVENING IN AND NEAR THE MTNS AND OVER THE PALMER DIVIDE. TEMPS ALOFT WILL WARM 1-2C EACH DAY WITH 700MB NEAR 18C BY SUN EQUATING TO LOWER/MID 90S ON THE PLAINS. EARLY NEXT WEEK AS THE UPPER RIDGE AXIS SHIFTS EAST OF THE FRONT RANGE MODELS SHOW A RESURGENCE OF LOW LEVEL MOISTURE INTO THE AREA ON S-SELY WINDS UNDERCUTTING THE RIDGE. LOOK FOR CONVECTION TO SLOWLY PICK UP AGAIN INITIALLY IN THE HIGH COUNTRY...IN AREAS SOUTH OF I-70...BUT AS THE WEEK GOES ON SHOULD SEE A GRADUAL INCREASE IN STORM COVERAGE AREAWIDE. FOR NOW WILL MAKE ONLY MINOR UPWARD ADJUSTMENTS TO POP GRIDS BEYOND MONDAY. FINALLY EXPECT TO SEE ONLY MINOR DAILY VARIATIONS IN TEMPERATURES THRU THURSDAY. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS THROUGH ABOUT 04Z. WINDS GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...ALONG WITH MEASURABLE RAINFALL. THERE IS A THREAT OF IFR CEILINGS DEVELOPING AFTER 09Z TONIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW DEVELOPING. VFR SHOULD RETURN BY 17Z THURSDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && RJK/BAKER
Hazardous weather outlook, Jul 2, 10:50 AM MDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1050 AM MDT WED JUL 02 2008 COZ030>051-031200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1050 AM MDT WED JUL 02 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS... FOOTHILLS...AND THE NORTHEAST CORNER OF THE PLAINS BY EARLY AFTERNOON. THE REST OF THE PLAINS WILL SEE SCATTERED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP BY MID AFTERNOON. MOISTURE AND THE WIND PROFILE ARE BETTER TODAY SO A FEW OF THE STORMS COULD BE SEVERE OVER THE EASTERN HALF OF THE PLAINS. THE STORMS COULD PRODUCE WIND GUSTS OVER 60 MPH AND LARGE HAIL. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH A GOOD PORTION OF THE EVENING...BEFORE GRADUALLY TAPERING OFF FROM WEST TO EAST ACROSS THE AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOIST UPSLOPE FLOW ON THURSDAY MAY PRODUCE SCATTERED SHOWERS AND AFTERNOON THUNDERSTORMS. BECAUSE OF RELATIVELY COOL AND STABLE CONDITIONS ON THE PLAINS...THUNDERSTORMS SHOULD BE CONFINED MAINLY TO HIGHER AREAS IN AND NEAR THE FOOTHILL AND PALMER DIVIDE. A FEW OF THESE STORMS WILL BE CAPABLE OF BRIEF HEAVY RAINFALL AND SMALL HAIL. ON INDEPENDENCE DAY AND SATURDAY...THE CHANCE FOR THUNDERSTORMS SHOULD SIGNIFICANTLY DECREASE AS MUCH DRIER AND WARMER CONDITIONS BENEATH A STRONG HIGH PRESSURE RIDGE SPREAD OVER THE AREA. FOR SUNDAY THROUGH TUESDAY...THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL INCREASE AGAIN AS LOW LEVEL MOISTURE SLOWLY RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER THE NORTHEAST PLAINS THIS AFTERNOON. RJK/BAKER
In the hours before
Local storm report, Jul 2, 6:45 PM MDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
645 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 7:07 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL BRUSH 40.26N 103.63W
07/02/2008 M0.75 INCH MORGAN CO STORM CHASER
BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 7:29 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
729 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD BRUSH 40.26N 103.63W
07/02/2008 MORGAN CO TRAINED SPOTTER
EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
LINES DOWN. BLOWN TRANSFORMER.
0700 PM HAIL BRUSH 40.26N 103.63W
07/02/2008 M0.75 INCH MORGAN CO STORM CHASER
BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 7:37 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD BRUSH 40.26N 103.63W
07/02/2008 MORGAN CO TRAINED SPOTTER
EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
LINES DOWN. BLOWN TRANSFORMER.
0700 PM HAIL BRUSH 40.26N 103.63W
07/02/2008 M0.75 INCH MORGAN CO STORM CHASER
BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0635 PM HAIL 3 W BRUSH 40.26N 103.69W
07/02/2008 M0.88 INCH MORGAN CO STORM CHASER
ALSO A MEASURED WIND GUST TO 83 MPH BY STORM CHASING
EQUIPMENT.
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONLocal storm report, Jul 2, 9:40 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
940 PM MDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD 17 N LIMON 39.51N 103.69W
07/02/2008 LINCOLN CO LAW ENFORCEMENT
FLOODING WITH 2 TO 3 FEET OF WATER OVER HIGHWAY 71 NEAR
MILE MARKER 213.
0808 PM HEAVY RAIN 1 S BRUSH 40.24N 103.63W
07/02/2008 M1.98 INCH MORGAN CO TRAINED SPOTTER
RAINFALL MEASURED BETWEEN 632 AND 700PM. LATE REPORT DUE
TO POWER OUTAGE.
0808 PM HEAVY RAIN 9 N NEW RAYMER 40.74N 103.83W
07/02/2008 M1.10 INCH WELD CO TRAINED SPOTTER
RAINFALL IN ONE HOUR.
0720 PM FLOOD BRUSH 40.26N 103.63W
07/02/2008 MORGAN CO TRAINED SPOTTER
EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
LINES DOWN. BLOWN TRANSFORMER.
0700 PM HAIL BRUSH 40.26N 103.63W
07/02/2008 M0.75 INCH MORGAN CO STORM CHASER
BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.
0640 PM TSTM WND GST BRUSH 40.26N 103.63W
07/02/2008 E60.00 MPH MORGAN CO TRAINED SPOTTER
TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+
0635 PM HAIL 3 W BRUSH 40.26N 103.69W
07/02/2008 M0.88 INCH MORGAN CO STORM CHASER
ALSO A MEASURED WIND GUST TO 83 MPH BY STORM CHASING
EQUIPMENT.
0358 PM HAIL 7 N GLEN HAVEN 40.55N 105.43W
07/02/2008 M1.00 INCH LARIMER CO TRAINED SPOTTER
QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
MINUTES.
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:25 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| Jul 2, 6:46 PM MDT | Tornado Warning | BOU | Morgan, Washington | 44 min |
| Jul 2, 7:06 PM MDT | Areal Flood Advisory | BOU | Morgan | 84 min |
| Jul 2, 7:07 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 38 min |
| Jul 2, 7:17 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 43 min |
| Jul 2, 7:28 PM MDT | Areal Flood Advisory | BOU | Weld | 92 min |
| Jul 2, 7:32 PM MDT | Areal Flood Advisory | BOU | Washington | 88 min |
| Jul 2, 7:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Weld | 48 min |
| Jul 2, 7:44 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jul 2, 7:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jul 2, 7:55 PM MDT | Areal Flood Advisory | BOU | Adams, Washington | 95 min |
| Jul 2, 8:26 PM MDT | Tornado Warning | BOU | Lincoln | 34 min |
| Jul 2, 8:57 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jul 2, 9:06 PM MDT | Flash Flood Warning | BOU | Lincoln | 84 min |
| Jul 2, 9:27 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 33 min |
| Jul 2, 9:37 PM MDT | Areal Flood Advisory | BOU | Morgan | 83 min |
| Jul 3, 5:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 33 min |
Nearby
Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.